Ampicillin associated colitis

D. Berkowitz, G. Bezahler, Lawrence J. Brandt

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

Pseudomembraneous colitis has been increasingly observed after therapy with several antibiotics including ampicillin. This report describes the clinical and pathological features of a patient who developed pseudomembraneous colitis while receiving ampicillin. The strikingly characteristic nature of these lesions is discussed and early diagnosis in the prevention of a potentially hazardous disorder is emphasized.

Original languageEnglish (US)
Pages (from-to)363-365
Number of pages3
JournalAmerican Journal of Gastroenterology
Volume66
Issue number4
StatePublished - 1976

Fingerprint

Colitis
Ampicillin
Early Diagnosis
Anti-Bacterial Agents
Therapeutics

ASJC Scopus subject areas

  • Gastroenterology

Cite this

Berkowitz, D., Bezahler, G., & Brandt, L. J. (1976). Ampicillin associated colitis. American Journal of Gastroenterology, 66(4), 363-365.

Ampicillin associated colitis. / Berkowitz, D.; Bezahler, G.; Brandt, Lawrence J.

In: American Journal of Gastroenterology, Vol. 66, No. 4, 1976, p. 363-365.

Research output: Contribution to journalArticle

Berkowitz, D, Bezahler, G & Brandt, LJ 1976, 'Ampicillin associated colitis', American Journal of Gastroenterology, vol. 66, no. 4, pp. 363-365.
Berkowitz, D. ; Bezahler, G. ; Brandt, Lawrence J. / Ampicillin associated colitis. In: American Journal of Gastroenterology. 1976 ; Vol. 66, No. 4. pp. 363-365.
@article{d0fb2efc243b4b58a3c62f9d94c2e020,
title = "Ampicillin associated colitis",
abstract = "Pseudomembraneous colitis has been increasingly observed after therapy with several antibiotics including ampicillin. This report describes the clinical and pathological features of a patient who developed pseudomembraneous colitis while receiving ampicillin. The strikingly characteristic nature of these lesions is discussed and early diagnosis in the prevention of a potentially hazardous disorder is emphasized.",
author = "D. Berkowitz and G. Bezahler and Brandt, {Lawrence J.}",
year = "1976",
language = "English (US)",
volume = "66",
pages = "363--365",
journal = "American Journal of Gastroenterology",
issn = "0002-9270",
publisher = "Nature Publishing Group",
number = "4",

}

TY - JOUR

T1 - Ampicillin associated colitis

AU - Berkowitz, D.

AU - Bezahler, G.

AU - Brandt, Lawrence J.

PY - 1976

Y1 - 1976

N2 - Pseudomembraneous colitis has been increasingly observed after therapy with several antibiotics including ampicillin. This report describes the clinical and pathological features of a patient who developed pseudomembraneous colitis while receiving ampicillin. The strikingly characteristic nature of these lesions is discussed and early diagnosis in the prevention of a potentially hazardous disorder is emphasized.

AB - Pseudomembraneous colitis has been increasingly observed after therapy with several antibiotics including ampicillin. This report describes the clinical and pathological features of a patient who developed pseudomembraneous colitis while receiving ampicillin. The strikingly characteristic nature of these lesions is discussed and early diagnosis in the prevention of a potentially hazardous disorder is emphasized.

UR - http://www.scopus.com/inward/record.url?scp=0017057743&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0017057743&partnerID=8YFLogxK

M3 - Article

VL - 66

SP - 363

EP - 365

JO - American Journal of Gastroenterology

JF - American Journal of Gastroenterology

SN - 0002-9270

IS - 4

ER -